Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on spaces with normal product with some compact space

Author: R. W. Thomason
Journal: Proc. Amer. Math. Soc. 44 (1974), 509-510
MSC: Primary 54D15
MathSciNet review: 0367923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For compact $ X$ with $ \log \vert X\vert \geqq \aleph ,X \times Z$ is normal only if $ Z$ is $ \aleph $-collectionwise normal. If $ Z$ is also semimetric or $ \aleph $-metacompact, it is then $ \aleph $-paracompact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15

Retrieve articles in all journals with MSC: 54D15

Additional Information

PII: S 0002-9939(1974)0367923-8
Keywords: Compact, normal, AE, $ \aleph $-collectionwise normal, $ \aleph $-paracompact
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia